# SDR SIMA0151

- Difficulty date: January 15, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025101
- Condition: Shorted
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 1AB TO 9AB.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT 3WL, 29WL, 18WL AND 10WL IAW JIC 335121-RAI-10000.  OPS CHECK GOOD.  (M)
